# SDR ASAA12511369

- Difficulty date: April 8, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 20,895 hours, 6,538 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING RECALL "AIR COND" LIGHT ILLUMINATED WITH LEFT PACK LIGHT.  LEFT PACK LT WENT OUT DURING RESET.  RAN PACK / ZONE TEMP CONTROLLER BITE FOR NR  2 PACK.  OPS CHECKED GOOD.  INITIALLY THE "RAM AIR ACT" IS WHAT FAULTED BUT AFTER RESET AND TESTING SEVERAL TIMES THE FAULT DID NOT RETURN.  GROUND FUNCTIONAL TEST GOOD AMM 21-62-00-810-801.
